RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 151, Number 1, Pages 48–51 (Mi dan28250)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Solvable algebraic groups

V. P. Platonov

V. I. Lenin Belorusskii State University

Full text: PDF file (661 kB)

Bibliographic databases:

Presented: . . 
Received: 18.01.1963

Citation: V. P. Platonov, “Solvable algebraic groups”, Dokl. Akad. Nauk SSSR, 151:1 (1963), 48–51

Citation in format AMSBIB
\Bibitem{Pla63}
\by V.~P.~Platonov
\paper Solvable algebraic groups
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 151
\issue 1
\pages 48--51
\mathnet{http://mi.mathnet.ru/dan28250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0152530}
\zmath{https://zbmath.org/?q=an:0139.02402}


Linking options:
  • http://mi.mathnet.ru/eng/dan28250
  • http://mi.mathnet.ru/eng/dan/v151/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. P. Platonov, “New properties of arithmetic groups”, Russian Math. Surveys, 65:5 (2010), 951–975  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:31
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019